# SDR DALA2020012100425

- Difficulty date: January 21, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 61,402 hours, 22,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEVERE CORROSION ON INTERCOSTAL RT 500H AT FWD CARGO COMPARTMENT.  THE INTERCOSTAL WAS REPAIRED IAW SRM 51-70-11-2R, AND SRM 51-40-02.
